×

zbMATH — the first resource for mathematics

Model matching of discrete linear systems. (English) Zbl 0489.93038

MSC:
93C55 Discrete-time control/observation systems
12D05 Polynomials in real and complex fields: factorization
12E05 Polynomials in general fields (irreducibility, etc.)
93C05 Linear systems in control theory
93C35 Multivariable systems, multidimensional control systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aström, K.J., Robustness of a design method based on assignment of poleszeros, IEEE trans. automat. control, 25, 588-591, (1980) · Zbl 0432.93018
[2] Descusse, J.; Malabre, M., Model following using measured output feedback, IEEE trans. automat. control, 26, 791-795, (1981) · Zbl 0486.93010
[3] Erzberger, H., Analysis and design of model following control systems by state space techniques, (), 572-581
[4] Howze, J.W.; Thisayakorn, C.; Cavin, R.K., Model following using partial slate feedback, IEEE trans. automat. control, 21, 844-846, (1976) · Zbl 0344.93033
[5] Kučera, V., Discrete linear model following systems, Kybernetika, 13, 333-342, (1977) · Zbl 0382.93034
[6] Kučera, V., Discrete linear control: the polynomial equation approach, (1979), Wiley
[7] V. Kučera. Exact model matching olynomial equation approach. Internat. J. Systems Sci., to appear
[8] Moore, B.C.; Silverman, L.M., Model matching by state feedback and dynamic compensation, IEEE trans. automat. control, 17, 491-497, (1972) · Zbl 0263.93033
[9] Morse, A.S., Structure and design of linear model following systems, IEEE trans. automat. control, 18, 346-354, (1973) · Zbl 0264.93005
[10] Scott, R.W.; Anderson, B.D.O., Least order. stable solution of the exact model matching problem, Automatica, 14, 481-492, (1978) · Zbl 0412.93019
[11] Wang, S.H.; Desoer, C.A., The exact model matching of linear multivariable systems, IEEE trans. automat. control, 17, 347-349, (1972) · Zbl 0262.93016
[12] Wolovich, W.A., Linear multivariable systems, (1974), Springer Chichcster · Zbl 0291.93002
[13] Wolovich, W.A.; Antsaklis, P.; Elliot, H., On the stability of solutions to minimal and nonminimal design problems, IEEE trans. automat. control, 22, 88-94, (1977) · Zbl 0346.93037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.